# SDR MALA975894

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 666000219
- Condition: Failed
- Location: Lt Prop
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE LEFT PROP CAUTION LIGHT ILLUMINATED AFTER TURNING PROP HEAT ON.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE PROP BRUSH BLOCK AND FOUR DE-ICE LEADS (PN 660714246), OPS CHECK GOOD.
